MathSciNet Relay Station
MathSciNet bibliographic data
MR319104 53C15
Stone, A. P. On the integrability of a vector $i$-form. J. London Math. Soc. (2) 6 (1973), 403–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement